# SDR CA190315005

- Difficulty date: February 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 305541001
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING REFUELING OPERATION, NO.1 ENGINE ITT INCREASED UP TO 790 C AT WHICH THE PILOT REDUCED THE ENGINE TO IDLE POSITION AND THEN ENGINE ITT DROPPED TO 650 C. AFTER FEW SECONDS AGAIN ITT BEGAN TO INCREASE BEYOND 900 C AND CREW DECIDED TO SHUTDOWN THE ENGINE FOR TROUBLESHOOTING. AS ITT READING WAS SHOWING OUT-OF-RANGE AND T5 FAULT WAS PRESENT, (TC# 20190315005)
